# SDR YENA20150531158

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND INTERNAL SKIN BET FRAMES 75 - 76, STRINGERS 29L, 29R CORRODED.  BLENDED CORROSION IAW SRM 51-10-03 TREAT, PRIME TOPCOAT SRM 51-23-04, 51-23-05, 51-23-06.
